Check out upcoming events by this organizer, or organize your very own event.
UK RepositoryNet+: showcase of Wave 1 service components and ideas workshop for Wave 2
Tuesday, July 10, 2012 from 9:00 AM to 12:00 PM (BST)
Edinburgh, United Kingdom
UK RepositoryNet+ (RepNet) is a JISC-funded project to support Open Access publishing through a UK national service based around Institutional Repositories. This half-day workshop will showcase all of the service components comprising the launch of the UK RepositoryNet+ platform for institutional repositories at OR12. We will present all of the service components for Wave 1 including functionality for search, reporting and deposit tools, as well as an overall vision for what the final service will comprise in January 2013. The first half of the workshop will comprise presentations of components already in service or under development.
In the second half, we will break into working groups comprising representatives from existing service partners, RepNet team members, publishers, funders and repository managers to critique current services and to suggest ideas for Wave 2 service. The workshop will finish with a plenary session to present and gather ideas. Presenters will include: UK RepNet project; Mimas (University of Manchester); SHERPA (University of Nottingham); EDINA (University of Edinburgh); UKOLN (University of Bath).
Audience: Institutional Repository Managers; Research funders; Research Information Managers; Publishers of academic journals; potential service providers to the repository sector; developers of repository software.
9.00 -9.15 JISC RepNet overview (15 mins)
9.15- 9.35 Deposit tools, EDINA - R-J broker and ORI (20 mins)
9.35- 9.55 Benchmarking and reporting, Mimas - IRUS-UK (20
9.55- 10.15 Enabling publisher and funder policies, UoN CRC - SHERPA RoMEO and JULIET (20 mins)
10.15 -10.30 Encouraging new development, UKOLN - RepNet Innovation Zone (15 mins)
10.30 -10.45 Break
10.45 - 12.00 Workshop
For the workshop, we will split the audience up into 4/5 groups, with a mix of representation from funders, publishers, IR managers, SIPG members and RepNet. Each group will be asked to spend 30 minutes on GAP analysis of existing and projected services and new ideas that could be developed. Each group will be moderated by someone from the RepNet team and will be asked to present ideas on whiteboard for approx. 10 minutes each.
Organiser: Andrew Dorward (UK RepositoryNet+ business manager)
OR2012 is the 7th International Conference on Open Repositories. The conference is being held in Edinburgh from 9th July to 13th July 2012.
For more information and to view the full programme and register for your place at the conference see: http://or2012.ed.ac.uk/.
Please note that for all events listed on EventBrite you must already be registered for the main conference. You can do this here.
The hashtag for all conference discussions is #OR2012.
Your message has been sent!
In order to purchase these tickets in installments, you'll need an Eventbrite account. Log in or sign up for a free account to continue.